# SDR C2XA06BT012

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 9,841 hours, 7,764 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 14541338402
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, HEAVY ELECTRICAL SMOKE ODOR IN COCKPIT AND FRONT OF THE CABIN.  PITOT 3 CIRCUIT BREAKER POPPED.  MAINTENANCE REMOVED AND REPLACED CURRENT SENSOR HEATING RELAY NR 3 K0057 AND SOCKET XK0057 IAW EMB145 AMM 20-13-02/WIRING, AND 91-10-02, OPS CHECKED GOOD IAW EMB145 AMM #30-31-01.  AIRCRAFT RETURNED TO SERVICE.
